Thunderstorm Wind, Albany
- When
- June 14, 5:38 PM MST
- Where
- Albany County, 3 mi W of Laramie
- Measured
- 56 kt (64 mph)
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.317, -105.633
Dry microburst wind.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 14, 4:03 PM MST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 503 PM MDT MON JUN 14 2004 .DISCUSSION...WSR-88D RADAR AND VISIBLE SATELLITE IMAGERY SHOW ISOLD-SCT TSTMS ACROSS CARBON/ALBANY CNTYS SO HAVE UPDATED THE GRIDS/FORECASTS TO INCLUDE EVENING TSTMS IN AFOREMENTIONED LOCATIONS. -RUBIN .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1050 AM MDT MON JUN 14 2004 NEZ001>003-019>021-054-055-WYZ059>070-151115- BANNER-BOX BUTTE-CHEYENNE-CHEYENNE FOOTHILLS-CONVERSE-DAWES-GOSHEN- KIMBALL-LARAMIE RANGE-LARAMIE VALLEY-MORRILL-NIOBRARA-NORTH CARBON- NORTH LARAMIE RANGE-PINE BLUFFS-PLATTE-SCOTTS BLUFF-SIOUX- SNOWY RANGE-SOUTHWEST CARBON- INCLUDING THE CITIES OF...ALLIANCE...CHADRON...CHEYENNE...DOUGLAS... KIMBALL...LARAMIE...LUSK...RAWLINS...SCOTTSBLUFF...SIDNEY... TORRINGTON AND WHEATLAND 1050 AM MDT MON JUN 14 2004 .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING MAINLY SOUTH OF A LINE FROM SARATOGA TO ALLIANCE. A FEW STORMS IN THE SOUTHERN NEBRASKA PANHANDLE THIS EVENING MAY BECOME STRONG ENOUGH TO PRODUCE SOME SMALL HAIL AND GUSTY WINDS BUT NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS TUESDAY AND WEDNESDAY ESPECIALLY OVER AREAS CLOSE TO THE NORTHERN COLORADO BORDER. TEMPERATURES WILL BE TURNING COOLER ON WEDNESDAY AS WELL. THURSDAY AND FRIDAY WILL BRING A BETTER CHANCE OF SHOWERS AND A FEW THUNDERSTORMS OVER ALL AREAS BEFORE DRIER CONDITIONS MOVE IN LATER SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND EVENING. JLH
The Cheyenne radar (KCYS), 72 km away, was scanning. The volume nearest the first event began at 00:35 UTC.
1 thunderstorm wind. Local standard time, as filed.
Dry microburst wind.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2004Every state in 2004This day in weather historyWarnings in Wyoming, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408382.